# SDR UPS03241526

- Difficulty date: October 18, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  TO REMOVE RT BS 930 FITTING, PARTIAL SHELF ATTACHING BS 930 TO 940 MUST BE REMOVED, ON REMOVAL OF PARTIAL SHELF AT STR 14 BS 930-940, 3 SUSPECT CRACKS WERE DETECTED ON MOST UPPER HORIZONTAL FLANGE (FWD SIDE) ON BS 940 FITTING.  REPAIR CARRIED OUT IAW SRM 51-20-2 & BOEING DRAWING 65C15732.
